# SDR IPXA09M57245

- Difficulty date: August 3, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB72791
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C BEADED DOUBLER CRACKED ON LEFT WING FIXED L/E CAVITY XOS 643.590 - XOS 648.299.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW MD-11 SRM 57-40-02 REPAIR 9, FIGURE 203 SHT 1-4.
